# SDR CA040117001

- Difficulty date: January 15, 2004
- Submitted: March 1, 2004
- Operation: General aviation
- Make and model: Skrsky S61N
- Aircraft time: 14,709 hours
- Engine: Ge CT581402
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Warning Light
- Condition: Illuminated
- Location: Gearbox Oil
- Part time: 24,309 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AT 5500 FT VFR ENROUTE TO THE PLATFORM, JUST NEARING THE COASTLINE, THE MASTER CAUTION AND INTERMEDIATE GEARBOX CHIP LIGHT ILLUMINATED.
